# SDR BB08026

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 841602
- Condition: Failed
- Location: Mlg
- Part time: 25,335 hours, 9,776 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX FLL-PHX FLT NR 181 AT FL320, CREW RECEIVED RED FLAPS AND 3 GREEN GEAR DOWN LANDING LIGHTS ALONG WITH OTHER CAUTIONS.  THE CREW PUT THE LANDING LEVER FROM THE NORMAL POSITION TO THE UP POSITION AND LIGHTS AND TAKEOFF CONFIG HORN WENT OUT.  FLIGHT CONTINUED TO PHX WITH MACH/SPEED TRIM, AIR/GROUND DISAGREE WARNING, WARNING ELECTRIC LANDING GEAR MONITOR, AND NOSE AIR/GROUND DISAGREE.  CREW DECLARED AN EMERGENCY AND REQUESTED CFR.  ON ARRIVAL, LANDING GEAR EXTENDED PROPERLY WITH NORMAL INDICATIONS, LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED PROX SWITCH ELECTRONICS UNIT.  OPS CHECKED OK.
